Currently browsing: Items authored or edited by Jozef Širáň

94 items in this list.
Generated on Tue Dec 1 00:36:22 2020 GMT.

Jump to:

2020 | 2019 | 2018 | 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

2020To Top

2019To Top

Dalfó, C.; Fiol, M. A. and Širáň, J. (2019). The spectra of lifted digraphs. Journal of Algebraic Combinatorics, 50(4) pp. 419–426.

Jajcay, Robert; Li, Cai-Heng; Širáň, Jozef and Wang, Yan (2019). Regular and orientably-regular maps with quasiprimitive automorphism groups on vertices. Geometriae Dedicata, 203(1) pp. 389–418.

Dalfó, C.; Fiol, M. A.; Miller, M.; Ryan, J. and Širáň, J. (2019). An algebraic approach to lifts of digraphs. Discrete Applied Mathematics, 269 pp. 68–76.

Dalfo, C.; Fiol, M. A.; Pavlikova, S. and Širáň, Jozef (2019). Spectra and Eigenspaces of Arbitrary Lifts of Graphs. Acta Mathematica Universitatis Comenianae, 88(3) pp. 593–600.

Breda d’Azevedo, Antonio; Catalano, Domenico A. and Širáň, Jozef (2019). Bi-rotary Maps of Negative Prime Characteristic. Annals of Combinatorics, 23(1) pp. 27–50.

Bachratý, Martin; Šiagiová, Jana and Širáň, Jozef (2019). Asymptotically approaching the Moore bound for diameter three by Cayley graphs. Journal of Combinatorial Theory, Series B, 134 pp. 203–217.

Exoo, Geoffrey; Jajcay, Robert; Mačaj, Martin and Širáň, Jozef (2019). On the defect of vertex-transitive graphs of given degree and diameter. Journal of Combinatorial Theory, Series B, 134 pp. 322–340.

Erskine, Grahame; Hriňáková, Katarína and Širáň, Jozef (2019). Orientably-regular maps on twisted linear fractional groups. In: Jones, Gareth A; Ponomarenko, Ilya and Širáň, Jozef eds. Isomorphisms, Symmetry and Computations in Algebraic Graph Theory. PROMS. Springer, (In Press).

2018To Top

2017To Top

Šipošová, Alexandra; Šipeky, Ladislav and Širáň, Jozef (2017). On the existence of aggregation functions with given super-additive and sub-additive transformations. Fuzzy Sets and Systems, 324 pp. 117–126.

Kouchakinejad, Fateme; Šipošová, Alexandra and Širáň, Jozef (2017). Aggregation functions with given super-additive and sub-additive transformations. International Journal of General Systems, 46(3) pp. 225–234.

Serra, Oriol; Širáň, Jozef and Zhou, Sanming (2017). Preface. Journal of Interconnection Networks, 17(03n04) p. 1702002.

Bachratý, Martin; Šigiová, Jana and Širáň, Jozef (2017). Revisiting Constructions of Large Cayley Graphs of Given Degree and Diameter from Regular Orbits. Journal of Interconnection Networks, 17(03n04) p. 1741011.

2016To Top

Conder, Marston and Širáň, Jozef (2016). Orientably regular maps with given exponent group. Bulletin of the London Mathematical Society, 48(6) pp. 1013–1017.

Širáň, Jozef and Jajcay, Robert eds. (2016). Symmetries in Graphs, Maps, and Polytopes. Springer Proceedings in Mathematics and Statistics, 159. Cham: Springer.

Conder, Marston D. E.; Hucíková, Veronika; Nedela, Roman and Širáň, Jozef (2016). Chiral maps of given hyperbolic type. Bulletin of the London Mathematical Society, 48(1) pp. 38–52.

2015To Top

Griggs, T. S.; Psomas, C. and Širáň, J. (2015). Biembedding Steiner Triple Systems in Surfaces Using the Bose Construction. Journal of Combinatorial Designs, 23(3) pp. 91–100.

Bachratý, Martin and Širáň, Jozef (2015). Polarity graphs revisited. Ars Mathematica Contemporanea, 8(1) pp. 55–67.

2014To Top

Conder, Marston D.; Kwon, Young Soo and Širáň, Jozef (2014). On external symmetry groups of regular maps. In: Rigidity and Symmetry, Springer, pp. 87–96.

Knor, Martin and Širáň, Jozef (2014). Smallest vertex-transitive graphs of given degree and diameter. Journal of Graph Theory, 75(2) pp. 137–149.

Archdeacon, Dan; Bonnington, C. Paul and Širáň, Jozef (2014). Regular pinched maps. Australasian Journal of Combinatorics, 58(1) pp. 16–26.

Archdeacon, Dan; Conder, Marston and Siran, Jozef (2014). Trinity symmetry and kaleidoscopic regular maps. Transactions of the American Mathematical Society, 366(8) pp. 4491–4512.

2013To Top

Balbuena, C.; Miller, M.; Širáň, J. and Ždímalová, M. (2013). Large vertex-transitive graphs of diameter 2 from incidence graphs of biaffine planes. Discrete Mathematics, 313(19) pp. 2014–2019.

Exoo, Geoffrey; Jajcay, Robert and Širáň, Jozef (2013). Cayley cages. Journal of Algebraic Combinatorics, 38(1) pp. 209–224.

Miller, M and Širáň, Jozef (2013). Moore graphs and beyond: A survey of the degree/diameter problem. Electronic Journal of Combinatorics (Dynamic Surveys) pp. 1–92.

Jones, Gareth A.; Macaj, Martin and Siran, Jozef (2013). Nonorientable regular maps over linear fractional groups. Ars Mathematica Contemporanea, 6(1) pp. 25–35.

Širáň, Jozef (2013). How symmetric can maps on surfaces be? In: Blackburn, Simon R.; Gerke, Stefanie and Wildon, Mark eds. Surveys in Combinatorics 2013. London Mathematical Society Lecture Note Series. Cambridge: Cambridge University Press, pp. 161–238.

2012To Top

Griggs, Terry; Širáň, J. and Richter, R. B. (2012). Graphs obtained from Moufang loops and regular maps. Journal of Graph Theory, 70(4) pp. 427–434.

Siagiova, Jana and Siran, Jozef (2012). Covalence sequences of transitive plane tessellations and transitive maps on surfaces. Australasian Journal of Combinatorics, 53 pp. 171–178.

Dutour Sikirić, M.; Knor, M.; Potocnik, P.; Siran, J. and Škrekovski, R. (2012). Hyperbolic analogues of fullerenes on orientable surfaces. Discrete Mathematics, 312(4) pp. 729–736.

Richter, Bruce R.; Siran, Jozef and Wang, Yan (2012). Self-dual and self-Petrie-dual regular maps. Journal of Graph Theory, 69(2) pp. 152–159.

Širáň, Jozef and Watkins, Mark E. (2012). Imprimitivity of locally finite, 1-ended, planar graphs. Ars Mathematica Contemporanea, 5(2) pp. 217–221.

Lladser, Manuel E.; Potočnik, Primož; Širáň, Jozef and WIlson, Mark C. (2012). Random Cayley digraphs of diameter 2 and given degree. Discrete Mathematics and Theoretical Computer Science, 14(2) pp. 83–90.

2011To Top

Loz, Eyal; Mačaj, Martin; Miller, Mirka; Šiagiová, Jana; Siran, Jozef and Tomanová, Jana (2011). Small vertex-transitive and Cayley graphs of girth six and given degree: an algebraic approach. Journal of Graph Theory, 68(4) pp. 265–284.

Jajcay, Robert and Širáň, Jozef (2011). Small vertex-transitive graphs of given degree and girth. Ars Mathematica Contemporanea, 4(2) pp. 375–384.

2010To Top

Macbeth, Heather; Šiagiová, Jana; Širáň, Jozef and Vetrík, Tomáš (2010). Large Cayley graphs and vertex-transitive non-Cayley graphs of given degree and diameter. Journal of Graph Theory, 64(2) pp. 87–98.

Conder, Marston D. E.; Širáň, Jozef and Tucker, Thomas W. (2010). The genera, reflexibility and simplicity of regular maps. Journal of the European Mathematical Society, 12(2) pp. 343–364.

Mačaj, Martin and Širáň, Jozef (2010). Search for properties of the missing Moore graph. Linear Algebra and its Applications, 432(9) pp. 2381–2398.

Širáň, Jozef and Wang, Yan (2010). Maps with highest level of symmetry that are even more symmetric than other such maps: regular maps with largest exponent groups. In: IPM 20 - Combinatorics 2009: "Celebrating 20 Years of IPM": A Conference Dedicated to Professor Gholamreza B. Khosrovshahi on the Occasion of His 70th Birthday, 15-21 May 2009, Tehran, Iran.

2009To Top

Conder, Marston D. E.; Kwon, Young Soo and Širáň, Jozef (2009). Reflexibility of regular Cayley maps for abelian groups. Journal of Combinatorial Theory, Series B, 99(1) pp. 254–260.

Širáń, Jozef and Tucker, Thomas W. (2009). Symmetric maps. In: Beineke, Lowell W. and Wilson, Robin J. eds. Topics in Topological Graph Theory. Encyclopedia of Mathematics and its Applications (128). Cambridge: Cambridge University Press, pp. 199–224.

2008To Top

Knor, Martin and Širáň, Jozef (2008). Regular hamiltonian embeddings of Kn,n and regular triangular embeddings of Kn,n,n. Discrete Mathematics, 308(20) pp. 4796–4800.

Conder, Marston; Potočnik, Primož and Širáň, Jozef (2008). Regular hypermaps over projective linear groups. Journal of the Australian Mathematical Society, 85(2) pp. 155–175.

Širáň, Jozef (2008). Recent progress in classification of regular maps on a given compact surface. Electronic Notes in Discrete Mathematics, 31, pp. 19–22.

Mačaj, Martin; Širáň, Jozef and Ipolyiová, Mária (2008). Injectivity radius of representations of triangle groups and planar width of regular hypermaps. Ars Mathematica Contemporanea, 1(2) pp. 223–241.

Loz, Eyal and Siran, Jozef (2008). New record graphs in the degree-diameter problem. Australasian Journal of Combinatorics, 41 pp. 63–80.

2007To Top

Grannell, Mike J.; Griggs, Terry S. and Siran, Jozef (2007). Hamiltonian embeddings from triangulations. Bulletin of the London Mathematical Society, 39(3) pp. 447–452.

Goddyn, Luis; Richter, R. Bruce and Širáň, Jozef (2007). Triangular embeddings of complete graphs from graceful labellings of paths. Journal of Combinatorial Theory, Series B, 97(6) pp. 964–970.

Širáň, J. and Tucker, T. W. (2007). Characterization of graphs which admit vertex-transitive embeddings. Journal of Graph Theory, 55(3) pp. 233–248.

Mačaj, Martin; Širáň, Jozef and Ipolyiová, Mária (2007). Planar width of regular maps. Electronic Notes in Discrete Mathematics, 28, pp. 477–484.

Li, Cai Heng and Širáň, Jozef (2007). Möbius regular maps. Journal of Combinatorial Theory, Series B, 97(1) pp. 57–73.

2006To Top

Bennett, G. K.; Grannell, M. J.; Griggs, T. S. and Siran, J. (2006). Small surface trades in triangular embeddings. Discrete Mathematics, 306(21) pp. 2637–2646.

Grannell, M. J.; Griggs, T. S.; Knor, M. and Siran, J. (2006). Triangulations of orientable surfaces by complete tripartite graphs. Discrete Mathematics, 306(6) pp. 600–606.

Siran, Jozef (2006). Regular maps on a given surface: A survey. In: Thomas, R.; Klazar, M.; Kratochvil, J.; Loebl, M.; Matousek, J. and Valtr, P. eds. Topics in Discrete Mathematics. Algorithms and Combinatorics, 26 (26). Berlin: Springer, pp. 591–609.

2005To Top

Siagiova, J. and Siran, J. (2005). A note on large Cayley graphs of diameter two and given degree. Discrete Mathematics, 305(1-3) pp. 379–382.

Richter, R. Bruce; Siran, Jozef; Jajcay, Robert; Tucker, Thomas W. and Watkins, Mark E. (2005). Cayley maps. Journal of Combinatorial Theory, Series B, 95(2) pp. 189–245.

Breda d'Azevedo, Antonio; Nedela, Roman and Siran, Jozef (2005). Classification of regular maps of negative prime Euler characteristic. Transactions of the American Mathematical Society, 357(10) pp. 4175–4190.

Grannell, Mike J.; Griggs, Terry S. and Siran, Jozef (2005). Maximum genus embeddings of Steiner triple systems. European Journal of Combinatorics, 26(3-4) pp. 401–416.

Miller, M. and Siran, J. (2005). Moore graphs and beyond: A survey of the degree/diameter problem. Electronic Journal of Combinatorics, Dynamic Su

Brankovic, L.; Rosa, A. and Siran, J. (2005). Labellings of trees with maximum degree three - an improved bound. Journal of Combinatorial Mathematics and Combinatorial Computing, 55 pp. 159–169.

Li, C. H. and Siran, J. (2005). Regular maps whose groups do not act faithfully on edges, vertices, or faces. European Journal of Combinatorics, 26(3-4) pp. 521–541.

Baskoro, E. T.; Miller, M.; Sutton, M. and Siran, J. (2005). Complete characterization of almost Moore digraphs of degree three. Journal of Graph Theory, 48(2) pp. 112–126.

2004To Top

Bonnington, P.; Hartsfield, N. and Siran, J. (2004). Obstructions to directed embeddings of Eulerian digraphs in the plane. European Journal of Combinatorics, 25(6) pp. 877–891.

Nakamoto, A.; Negami, S.; Ota, K. and Siran, J. (2004). Planar triangulations which quadrangulate other surfaces. European Journal of Combinatorics, 25(6) pp. 817–833.

Archdeacon, D.; Bonnington, P. and Siran, J. (2004). Halin's theorem for cubic graphs on an annulus. Discrete Mathematics, 281(1-3) pp. 13–25.

Stacho, L.; Siran, J. and Zhou, S. (2004). Routing balanced communications on Hamilton decomposablenetworks. Parallel Processing Letters, 14(3-4) pp. 377–385.

2003To Top

Aldred, R.; Siran, M. and Siran, J. (2003). A note on the number of graceful labellings of paths. Discrete Mathematics, 261(1-3) pp. 27–30.

Archdeacon, A.; Froncek, D.; Jajcay, R.; Ryjacek, Z. and Siran, J. (2003). Regular clique covers of graphs. Australasian Journal of Combinatorics, 27(1) pp. 307–316.

2002To Top

Brankovic, L.; Miller, M. and Siran, J. (2002). On range query usability of statistical databases. International Journal of Computer Mathematics, 79(12) pp. 1265–1271.

Archdeacon, D.; Bonnington, P.; Richter, B. and Siran, J. (2002). Sewing ribbons on graphs in space. Journal of Combinatorial Theory, Series B, 86(1) pp. 1–26.

Hahn, G.; Kratochvil, J.; Sotteau, D. and Siran, J. (2002). On the injective chromatic number of graphs. Discrete Mathematics, 256(1-2) pp. 179–192.

Shim, S.; Zerovnik, J. and Siran, J. (2002). Counterexamples to the uniform shortest path routing conjecture for vertex-transitive graphs. Discrete Applied Mathematics, 119(3) pp. 281–286.

Jajcay, R. and Siran, J. (2002). Skew-morphisms of regular Cayley maps. Discrete Mathematics, 244(1-3) pp. 167–179.

Grannell, M. J.; Griggs, T. S. and Siran, J. (2002). Recursive constructions for triangulations. Journal of Graph Theory, 39(2) pp. 87–107.

2001To Top

Siran, Jozef (2001). Coverings of Graphs and Maps, Orthogonality, and Eigenvectors. Journal of Algebraic Combinatorics: An International Journal, 14(1) pp. 57–72.

Siran, Jozef (2001). Triangle group representations and constructions of regular maps. Proceedings of the London Mathematical Society, 82(3) pp. 513–532.

Širáň, Jozef (2001). Regular maps. Com2Mac Lecture Notes Ser., 2.

Archdeacon, D.; Bonnington, P. and Siran, J. (2001). Trading crossings for handles and crosscaps. Journal of Graph Theory, 38(4) pp. 230–243.

Siran, Jozef (2001). Triangle group representations and their applications to graphs and maps. Discrete Mathematics, 229(1-3) pp. 341–358.

Miller, M. and Siran, J. (2001). Digraphs of degree two which miss the Moore bound by two. Discrete Mathematics, 226(1-3) pp. 269–280.

2000To Top

Širáň, Jozef (2000). Algebraic methods in the degree/diameter problem. Journal of the Indonesian Mathematical Society, 6(5) pp. 151–158.

Miller, Mirka; Gimbert, Joan; Širáň, Jozef and Slamin, S. (2000). Almost Moore digraphs are diregular. Discrete Mathematics, 218(1-3) pp. 265–270.

Bonnington, C. P.; Grannell, M. J.; Griggs, T. S. and Siran, J. (2000). Exponential families of non-isomorphic triangulations of complete graphs. Journal of Combinatorial Theory, Series B, 78(2) pp. 169–184.

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0